# SDR CA140326008

- Difficulty date: February 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PT6T3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Warning Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) THE HELICOPTER WAS PERFORMING A TRAINING FLIGHT WHEN FOLLOWING THE ILLUMINATION OF A CAUTION RELATED TO CHIP TRANSMISSION, PLANNED TO LAND, DURING THE FINAL PHASE A ROTOR RPM DROOP WAS REPORTED. THE HELICOPTER TOUCH THE GROUND AND CAME TO REST ONTO IT`S RT SIDE. PEOPLE ON BOARD SUFFERED MINOR INJURIES.  ASSISTANCE WAS OFFERED.
